# SDR QXEA200700466

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 21,953 hours, 31,804 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1853
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 1,338 hours, 1,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE WARNING LIGHT CAME ON DURING TAKEOFF.  THE LIGHT CAME ON AND OFF AND CONTINUED TO BE INTERMITTENT.  MAINTENANCE REMOVED NR 1 SMOKE DETECTOR IN BAGGAGE COMPARTMENT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
